# SDR ASOA05583

- Difficulty date: July 7, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE FORWARD SECTION OF EMERGENCY FLOOR LIGHTING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD SECTION EMERGENCY FLOOR LIGHT STRIP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
